Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Fasezayt

Under Eye dermatitis from BP

Recommended Posts

Hey guys Im thinking of taking a break from the regimen, its the 4th week and my under eyes have CD. What do you guys recommend while I take a break for this to heal? Should I just avoid eye area or stop altogether?

Share this post


Link to post
Share on other sites

Hi Fasezayt, 

I'm sorry to hear about your skin. I would advise that you stop using the Acne.org Regimen until your skin has calmed down. Once you start using The Regimen once again, avoid applying the Acne.org Treatment and Moisturizer around the eye area, The skin around the eyes is sensitive and the products may also affect your eyes. 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×